# SDR R61A201302200170

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 15,244 hours, 12,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Broken
- Location: L1 Door
- Part time: 7,791 hours, 6,072 cycles
- Component: Slide, Bfgoodrich
- Component part number: 4A40305
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT FROM PHL TO ORF, FLIGHT ATTENDANT NOTICED THAT THE SLIDE ON THE L1 DOOR SEEMED TO BE COMING OFF THE DOOR.  AFTER LANDING WITHOUT INCIDENT, MAINTENANCE DISCOVERED THAT THE MAIN BOLT THAT HOLDS THE SLIDE TO THE DOOR WAS BROKEN.  AIRCRAFT WAS FERRIED TO CLT, WHERE THE SLIDE AND ATTACHMENT SCREW WERE REMOVED AND REPLACED PER EMB AMM.  OPS CHECKED GOOD.
